Ohio, 2019Winter Weather in Ohio, December 15 to 16, 2019
December 15 to 16, 2019 · NWS ILN · 32 events in 32 counties and zones
A shortwave ejected northeast from the Central Plains through the Ohio Valley on Sunday evening, December 15th. Snowfall accumulations were generally 1 to 3 inches with a few 4 inch totals noted between Cincinnati and Dayton.
Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A shortwave ejected northeast from the Central Plains through the Ohio Valley on Sunday evening, December 15th. Snowfall accumulations were generally 1 to 3 inches with a few 4 inch totals noted between Cincinnati and Dayton.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 15, 12:59 PM EST, 1 hour 1 minute earlier.
Area forecast discussion, Dec 15, 12:59 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1259 PM EST Sun Dec 15 2019
.SYNOPSIS...
High pressure over the area will get pushed northeast as a storm
system approaches late today. This storm will bring a wintry mix
across the region tonight. Low pressure will pass south of the
area Monday night bringing another round of wintry
precipitation.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Current forecast is still on track in terms of the upcoming
system late this afternoon into the overnight hours.
High pressure will quickly move across the area today. As it
does, low clouds across the region will erode. However,
extensive high and mid clouds will be stream in from the west in
advance of a short wave. Precipitation may develop into areas
south and west of Cincinnati before the day is through.
Temperatures may be warm enough for this to be rain or it may be
rain and snow mix. Temperatures will still be dropping past
daybreak and then only rebound 6 to 8 degrees from the lows.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Frontogenesis will strengthen as it lifts into the area at the
beginning of the period and then weaken as it heads east
northeast. This will lead to a rapid expansion of precipitation
across the area with a heavier east-west band bisecting the
forecast area coincident with when frontogenetic forcing is the
strongest during the evening.
Temperatures will cool enough in the evening combined
with strong lift for snow to occur with the exception the
southern tier of counties across Kentucky where it may be a
rain-snow mix. There could be some brief slushy accumulations in
those locations before becoming just rain. Across the rest of
the area, snow will mix with, and in most areas change to,
freezing rain as warmer air aloft pushes northeast. Some places
closer to the Ohio River may get above freezing at the surface,
so this change may be to plain rain there. In general,
precipitation will be diminishing by the time the transition is
taking place, but there still could be a bit of a light glaze.
It appears that most if not all of the wintry precipitation will
end before the Monday morning commute, but obviously there
could be lingering travel issues on any untreated roadways.
Rain may linger into the morning in northeast Kentucky and parts
of south central Ohio but temperatures will be above freezing
there. Earlier concern for heavy rainfall in that part of the
area has decreased as the axis of higher QPF has shifted a bit
south.
As a surface low tracks up the Ohio Valley and starts to
approach the region, precipitation will develop once again later
Monday. Expect that most if not all of the area will be warm
enough for this to fall as rain during the afternoon.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Rain and snow will be on the decrease through Monday night and early
Tuesday, but enough moisture will be present to possibly wring out a
parting inch or two of snowfall as cold air is ushered in behind the
departing surface low. Depending on how fast the surface air
undercuts the lower levels of the atmosphere, a period of freezing
rain is possible, centered a few hours on either side of midnight.
This is primarily expected to be along the I-71 corridor from Mason
to Columbus, east of Columbus through Licking county and west-
southwest of Mason towards Ripley county. This mostly bypasses the
bulk of the Cincy and Dayton metro areas. Do not expect this to be
the primary weather concern but merely an increased possibility. The
main weather concern will be the changeover to snow and
accumulations overnight into early Tuesday before the precipitation
ends. Generally looking for an inch or two for much of the area -
less than an inch southeast of the I-71 corridor where the warmer
air will be in place for a longer period of time.
Temperatures on Tuesday will be hard pressed to recover from the
continued push of cold air through the day, but could see a recovery
of about 5 degrees - if we're lucky. Models are a bit different with
how they resolve the northwest edge of the snow as it exits the
region Tuesday. The snow threat will end before noon and the
forecast stays dry through Friday night and Saturday where there's a
pittance of a 20 pop with light snow changing to rain due to daytime
insolation.
Temperatures will drop nicely Tuesday night and end up in the teens
by daybreak Wednesday. Likewise, the cold air will have Wednesday as
the low point on the week with mid 20s in the north and lower 30s in
the south for highs. Wednesday night will see the high pressure axis
move east and a return to southerly flow, but this will not have any
affect on overnight lows that will range from 2-3 degrees on either
side of 20. Thursday will finally see the return flow begin to
modify the airmass as we should be 10 degrees warmer than Wednesday,
generally 4 degrees on either side of 40, warmest in the south.
After that, highs remain fairly stagnant, warming a degree or two on
Friday and then dropping back on Saturday, slightly cooler on Sunday
where readings will range from the mid 30s in the north to the lower
40s in northern Kentucky. Overnight low temps beyond Thursday will
be in the mid 20s to around 30.
The snow and/or rain threat for overnight Friday into early Saturday
is a low chance event, and light if it occurs. Models have largely
different setups for this potential, leading to a lower confidence
forecast at the end of the week.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
An embedded mid level disturbance associated with a fairly
strong 850 mb low level jet will spread precipitation
east/northeast into our area late this afternoon into this
evening. Precipitation may initial start out as a rain/snow mix
near the KCVG/KLUK terminals before changing to a period of
snow. All other locations should begin as snow. As warmer air
aloft pushes northward while the shield of precipitation begins
to quickly shift east between 06Z and 12Z, some freezing rain
may mix in, particularly across the northern terminals. Ceilings
and visibilities will lower tonight with IFR/LIFR ceilings and
visibilities possible at times.
It looks like there will be a lull in the precipitation on
Monday before a low pressure system moves northeast into the
Tennessee Valley. Temperatures should warm above freezing all
locations by afternoon. Ceilings will rang from MVFR to IFR,
with some models indicating perhaps a brief period of VFR trying
to push into the far northern terminals due to low level dry
air. Conditions will lower all locations Monday night with the
arrival of more widespread precipitation.
OUTLOOK...MVFR to IFR ceilings and visibilities will continue
from Monday night into Tuesday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory from 5 PM this afternoon to 7 AM EST
Monday for OHZ042>046-051>056-060>065-070>074-077>082-088.
KY...Winter Weather Advisory from 5 PM this afternoon to 7 AM EST
Monday for KYZ089>093.
IN...Winter Weather Advisory from 5 PM this afternoon to 7 AM EST
Monday for INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...
LONG TERM...Franks
AVIATION...HickmanHazardous weather outlook, Dec 15, 5:00 AM EST, 9 hours before
Hazardous Weather Outlook
National Weather Service Wilmington OH
500 AM EST Sun Dec 15 2019
OHZ026-034-035-161000-
Hardin-Mercer-Auglaize-
500 AM EST Sun Dec 15 2019
This Hazardous Weather Outlook is for West Central Ohio.
.DAY ONE...Today and tonight.
Snow will occur tonight tonight, possibly ending as a brief period of
freezing rain. Light snow accumulations will occur with a trace of
ice at most.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Rain will change to snow Monday night and then taper off Tuesday
morning. Additional light snow accumulations are expected.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
INZ050-058-059-066-073>075-080-KYZ089>093-OHZ042>046-051>056-060>065-
070>074-077>082-088-161000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
500 AM EST Sun Dec 15 2019
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM EST MONDAY...
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, South Central
Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Additional light snow and ice accumulations are possible Monday night
into Tuesday morning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
KYZ094>100-161000-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
500 AM EST Sun Dec 15 2019
This Hazardous Weather Outlook is for Northeast Kentucky and
Northern Kentucky.
.DAY ONE...Today and tonight.
Rain and snow will develop late this afternoon into this evening
before changing over to all rain. A slushy inch or less of snow may
occur.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Rain will change to snow late Monday night before ending Tuesday
morning. Less than an inch of snow is expected.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.
Winter Weather, Adams
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Adams forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
The county garage in West Union measured 2 inches of snow.
Winter Weather, Auglaize
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
The county garage in Wapakoneta measured 2.5 inches of snow. CoCoRaHS observers in both New Bremen and Wapakoneta measured 2 inches of accumulation.
Winter Weather, Brown
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Brown forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
The observer in Fayetteville measured 3.5 inches of snow. A social media post from Sardinia showed that 2 inches fell there. The county garage in Georgetown measured 1.5 inches of snow.
Winter Weather, Butler
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Butler forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
The county garage in Maustown measured 4 inches of snow. A public report from Wetherington measured 3.3 inches, while a social media post from Liberty Township showed that 2.5 inches fell there.
Winter Weather, Champaign
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
The observer near St. Paris measured 3.2 inches of snow. The observer at the Urbana wastewater treatment plant measured 2.7 inches while the highway department in the same city measured 2.5 inches.
Winter Weather, Clark
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Clark forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
The observer 7 miles southwest of Springfield measured 3.3 inches of snow, as did a public report from nearby Enon. The highway department from Springfield measured 2 inches of accumulation.
Winter Weather, Clermont
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Clermont forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
The observer 4 miles southwest of Bethel measured 2.5 inches of snow, as did a nearby NWS employee and also the county garage near Amelia.
Winter Weather, Clinton
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Clinton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
The NWS office measured 3.5 inches of snow. A CoCoRaHS observer 7 miles north-northwest of Wilmington measured 3.4 inches, as did a NWS employee 4 miles west of town.
Winter Weather, Darke
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Darke forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
The CoCoRaHS observer north of Greenville measured 4.5 inches of snow. A social media report from Greenville measured 4 inches, while numerous reports from the east side of the county recorded between 2.9 and 3.7 inches.
Winter Weather, Delaware
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
The county garage in Delaware measured 2.5 inches of snow. Other reports to the south and eastern sides of the county reported near 2 inches of accumulation.
Winter Weather, Fairfield
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Fairfield forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
A spotter east of PIckerington and the county garage in Lancaster both measured 3 inches of snow. An observer 7 miles west of Lancaster recorded 2 inches of snow.
Winter Weather, Fayette
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Fayette forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
A spotter in Washington Court House measured 3.4 inches of snow. The cooperative observer in town and the highway department to the southwest both measured 2.5 inches of snow.
Winter Weather, Franklin
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
The observer near Hilliard measured 3 inches of snow. Other reports around the county measured between 2 and 3 inches, with 2.2 measured at the CMH airport.
Winter Weather, Greene
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Greene forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
The observer northeast of Beavercreek measured 3.9 inches of snow. A social media post from Beavercreek and the county garage in Xenia measured 3.8 inches, while other observers southwest of Xenia and another east of Yellow Springs measured 3.5 and 3.4 inches, respectively.
Winter Weather, Hamilton
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
The observer west of Cheviot, a spotter in Blue Ash, and a media report from Loveland all measured 3.3 inches of snow. Other measurements closer to the Ohio River in the southeast were generally 1 to 2 inches, with around 3 inches falling in central portions of the county.
Winter Weather, Hardin
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Hardin forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.662, -83.659 (the zone’s center; the record gives no point)
Law enforcement in Kenton estimated that 2 to 3 inches of snow had fallen, while the county garage in town measured 2 inches.
Winter Weather, Highland
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Highland forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
The county garage in Hillsboro measured 3.3 inches of snow.
Winter Weather, Hocking
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Hocking forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
The observer in Laurelville measured 2 inches of snow, while the county garage near Lake Logan State Park measured 1.5 inches.
Winter Weather, Licking
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Licking forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
The observer north of Kirkersville and the county garage 5 miles south of Heath both measured two inches of snow. A cooperative observer near Buckeye Lake measured 1.9 inches.
Winter Weather, Logan
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
The EMA in Rushsylvania and the county garage north of Bellefontaine both measured 3 inches of snow. Other reports across the county were just shy of this measurement.
Winter Weather, Madison
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Madison forecast zone
- Reported by
- Social Media
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
A social media post from London showed that 3 inches of snow had fallen. The county garage northeast of Lafayette measured 2 inches.
Winter Weather, Mercer
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Mercer forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
A spotter in Maria Stein measured 3.5 inches of snow while the county garage west of Celina measured 3 inches.
Winter Weather, Miami
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Miami forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
The observer south of Troy and another near Piqua both measured 4.2 inches of snowfall. Several other sources around the county measured between 3 and 4 inches of accumulation.
Winter Weather, Montgomery
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
The observer near Farmersville and a media outlet in Dayton both measured 4 inches of snow. Most other reports around the county were very close to 3.5 inches, with the DAY airport measuring 3.4.
Winter Weather, Pickaway
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
The observer in Circleville measured 2.5 inches of snow while the county garage nearby measured 2 inches.
Winter Weather, Pike
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Pike forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
The observer near Waverly measured 2 inches of snow while the county garage at the southern portion of the county near Wakefield measured 1.5 inches.
Winter Weather, Preble
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Preble forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
An observation near Eaton measured 4.5 inches of snow. The CoCoRaHS observer north of Eaton measured 3.4 inches, while the county garage close to West Alexandria measured 3.3 inches.
Winter Weather, Ross
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Ross forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
Both the observer in Chillicothe and the highway department nearby measured 2 inches of snow.
Winter Weather, Scioto
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Scioto forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
The EMA measured an inch of snow in Sciotodale.
Winter Weather, Shelby
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Shelby forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
The observer 5 miles southwest of Sidney measured 3.6 inches of snow while another near Fort Loramie measured 3 inches.
Winter Weather, Union
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Union forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
The observer northwest of Raymond measured 3 inches of snow while the county garage in Marysville measured 1.5 inches.
Winter Weather, Warren
- When
- December 15, 2:00 PM EST to December 16, 9:00 AM EST
- Where
- Warren forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
The county garage south of Lebanon and a NWS employee east of Lebanon measured 4 inches of snow. Numerous other reports around the county were very close to 3 inches of snowfall.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Indiana, December 15 to 17, 20192 deaths · 45 injured · $590,000 · 12 events
- Winter Storm and Winter Weather in Missouri, December 15 to 17, 20191 death · 1 injured · 18 events
- Winter Storm and Winter Weather in Kansas, December 15, 20191 death · 1 injured · 5 events
- Avalanche in Utah, December 15, 20191 death · 1 event
- Strong Wind in New York, December 15, 2019$16,000 · 16 events
- Winter Storm in Missouri, December 15 to 16, 201913 events
- Heavy Snow and Winter Weather in Illinois, December 15 to 17, 201912 events
- Winter Storm in Illinois, December 15 to 16, 201911 events
- High Wind and Winter Weather in California, December 15, 201971 kt wind · 7 events
- Winter Weather in Indiana, December 15 to 16, 20197 events
- Winter Storm in Kansas, December 15, 20196 events
- Winter Storm in Kansas, December 15, 20195 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 869859, 869860, 869861, 869862, 869863, 869864, 869865, 869866, 869867, 869868, 869869, 869870, 869871, 869872, 869873, 869874, 869875, 869876, 869877, 869878, 869879, 869880, 869881, 869882, 869883, 869884, 869885, 869886, 869887, 869888, 869889, 869890.